# SDR DXTA2023080192060

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 3,779 hours, 2,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT WE NOTICED THE EMERGENCY LIGHTS BEGAN BLINKING WHILE THE SWITCH WAS IN THE ARMED POSITION.   R & R EMERGECY LIGHT BATTERY #1 AND PERFORMED OPS TEST OF EMERGENCY LIGHT SYSTEM REF AMM 33-52-01
